# SDR USAA001222

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, STRINGER 4L, BS 908.  INSTALLED NEW STRINGER SPLICE PER SRM 51-10-2.  (M)
